Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 808102, 8 pages
http://dx.doi.org/10.1155/2014/808102
Research Article

On Ground States of Discrete -Laplacian Systems in Generalized Orlicz Sequence Spaces

1School of Mathematics and Computational Sciences, Wuyi University, Jiangmen 529020, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 29 January 2014; Accepted 25 March 2014; Published 13 April 2014

Academic Editor: Yuming Chen

Copyright © 2014 Juhong Kuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bartsch and Z. Liu, “On a superlinear elliptic p-Laplacian equation,” Journal of Differential Equations, vol. 198, no. 1, pp. 149–175, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Liu, “On ground states of superlinear p-Laplacian equations in 𝐑N,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 48–58, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. S. W. Wong, “On the generalized Emden-Fowler equation,” SIAM Review, vol. 17, pp. 339–360, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Fan and X. Han, “Existence and multiplicity of solutions for p(x)-Laplacian equations in RN,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 59, no. 1-2, pp. 173–188, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X.-L. Fan and Q.-H. Zhang, “Existence of solutions for p(x)-Laplacian Dirichlet problem,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 52, no. 8, pp. 1843–1852, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Fan, Y. Zhao, and D. Zhao, “Compact imbedding theorems with symmetry of Strauss-Lions type for the space W1,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 333–348, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Agarwal, Difference Equations and Inequalities, Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000, Theory, methods, and applications. View at MathSciNet
  9. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular and nonsingular discrete problems via variational methods,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 58, no. 1-2, pp. 69–73, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. M. Atici and G. Sh. Guseinov, “Positive periodic solutions for nonlinear difference equations with periodic coefficients,” Journal of Mathematical Analysis and Applications, vol. 232, no. 1, pp. 166–182, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Guo and J. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China A. Mathematics, vol. 46, no. 4, pp. 506–515, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Guo and J. Yu, “The existence of periodic and subharmonic solutions of subquadratic second order difference equations,” Journal of the London Mathematical Society, vol. 68, no. 2, pp. 419–430, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Ma and Z. Guo, “Homoclinic orbits and subharmonics for nonlinear second order difference equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 67, no. 6, pp. 1737–1745, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Ma and Z. Guo, “Homoclinic orbits for second order self-adjoint difference equations,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 513–521, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Yu, Z. Guo, and X. Zou, “Periodic solutions of second order self-adjoint difference equations,” Journal of the London Mathematical Society, vol. 71, no. 1, pp. 146–160, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Iannizzotto and S. A. Tersian, “Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 173–182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. Chen, X. H. Tang, and R. P. Agarwal, “Existence of homoclinic solutions for p(n)-Laplacian Hamiltonian systems on Orlicz sequence spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 989–1002, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Lindberg, “On subspaces of Orlicz sequence spaces,” Polska Akademia Nauk. Instytut Matematyczny. Studia Mathematica, vol. 45, pp. 119–146, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. El Hamidi, “Existence results to elliptic systems with nonstandard growth conditions,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 30–42, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet